岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2017, Vol. 39 Issue (2): 259-268    DOI: 10.11779/CJGE201702009
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
流变岩体中任意形状隧道分部开挖响应的理论解
王华宁1, 2, 骆莉莎1, 蒋明镜2, 3
1. 同济大学航空航天与力学学院,上海 200092;
2. 同济大学土木工程防灾国家重点实验室,上海 200092;
3. 同济大学土木工程学院地下建筑与工程系,上海 200092
Analytical solutions for tunnels with any shape excavated sequentially in rheological rock at great depth
WANG Hua-ning1, 2, LUO Li-sha1, JIANG Ming-jing2, 3
1. School of Aerospace Engineering and Applied Mechanics, Tongji University, Shanghai 200092, China;
2. State Key Laboratory of Disaster Reduction in Civil Engineering, Tongji University, Shanghai 200092, China;
3. Department of Geotechnical Engineering, College of Civil Engineering, Tongji University, Shanghai 200092, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6